# SDR SWAA081265

- Difficulty date: March 6, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 64,516 hours, 53,292 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FUSELAGE FRAME INNER CHORD CRACKED AT RT BS 616.  REPAIRED FRAME CHORD PER SRM.
